# SDR IPXA3M80290

- Difficulty date: August 21, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 74,731 hours, 14,959 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT WING, ONE POSSIBLE CRACK AT LOCATION S14 ACCESS THRU NR 3 TK, 6 34CT.  REMOVED DAMAGE, FABRICATED AND REPLACED PARTS IAW STASA EA 011-5710- 01-A4887, REV I/R AND EO MD11-5710-52160-A.
